See Alike in...

Alike App

Browser

DJT

774d

I have hypothyroidism. My mcgs will change and for about 6 weeks I'm feeling good. Then I start feeling like sleeping all the time, foggy brain, low energy. It's a pattern I want to know how break. Any suggestions? Even though I have these symptoms, my numbers will be just in range, like right on the low end of the line. So Doc doesn't want to change the rx to a lower dose. So I have to stay in lethargic mode till numbers change again and may not get a lab ordered for 6 to 8 more weeks. Insurance perhaps.

Top reply
    • heather7

      765d

      I gave up going to Drs they just too busy I got impatient now

    • heather7

      765d

      I gave up going to Drs they just too busy I got impatient now

    • FrannyL

      766d

      This is spot on exactly what happens to me. I’m dismissed by both of my doctors time after time because they don’t know what to do. I have a newer symptom of becoming dizzy. When I’m dizzy especially when lying down that’s how I know my Levels are low and to get them checked. The brain fog this time around has been significantly worse. I’m on 100 mcg of Levothyroxine and my levels are high and I’m going to Need to up my dose again 😥

    • Katroonie

      774d

      It sounds like Hashimoto’s Thyroiditis to me. I suffered from it for years until cancer of the thyroid developed and I had a thyroidectomy. It’s worth having a discussion with your doctor about Hashimotos thyroiditas. 💕

    • Harmonyy

      774d

      Hi there. For years my levels were within range so I was dismissed by many doctors. During a routine physical, a nurse practitioner suggested an ultrasound. A growth was found so after multiple biopsies I had a thyroidectomy and am on medication. I understand the frustration with fatigue. My levels are purposely being kept low to avoid cancer cells from regrowing. I have a small window of limited energy and have to calculate my activity carefully. Seek second and third opinions. If something feels off then something might be off. No one knows your body like you do. We must advocate for our own bodies, for our health. You deserve the best treatment possible. I hope you find answers soon. I’m here if you’d like to chat😉

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion